# SDR SWIA202307120524

- Difficulty date: May 24, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H OTBD GRND SPOILER HAS MULTIPLE DENTS ON INNER SKIN (MARKED)     (C-CHECK RO 7/11/2023)    EVALUATED DENTS ON THE LH OTBD GROUND SPOILER AND FOUND TO BE BEYOND LIMITS REF CRJ 200 SRM 57-72-00. REMOVED AND REPLACED WITH SERVICEABLE GROUND SPOILER REF CRJ 200 AMM 27-65-01-400-801. CLEARANCE CHECKS, RIG CHECKS AND OPS CHECKS GOOD.
